You are here: Reviews > Product Reviews >
For my 18th birthday, my parents decided to buy this Acne Complex, which the lady at Sephora suggested. In the next two weeks, I eagerly awaited miraculous results, as the product promises on its label. Instead, I broke out everywhere. My pimples generally conglomerate on my forehead, with the occasional cystic ones on my nose and the stray ones around my mouth. However, with Acne Complex, my pimples erupted into disguisting white heads and volcanic clusters of cyst-like pimples spanning from my FOREHEAD down to my NECK.
I never looked so ugly or deformed, so red or yucky. My self esteem had never been at such a low . . . One of my mother's church friends, seeing me, although meaning to be sympathetic, told me, "Oh my gosh. I know your face was really bad once, but I never thought it could get worse." My face just kept getting redder and more riddled with cystic pimples. I hated looking at the mirror. I've never fussed over pimples to the extent that I did while using Acne Complex - I actually cried several times after staring at my warty-like complexion in the mirror.
I thought that perhaps sticking to medicine meant that there would be a time when the acne rages, then is subdued. That was a mistake. Maybe this is psychological, but while my face got worse with Acne Complex, I often caught classmates staring and giving me strange looks. Finally, my best friend who rarely gives offensive truth, commented that my face was "getting worse". She told me that considering that I had been using the medicine for two months, and that my face was only looking more monstrous, I should stop.
It's been three months since I've stopped using Acne Complex, and my face is splattered with a motley of red scars.
I've started using Obagi's Acne Treatment, and it has finally subdued my acne, three months after the damage that Acne Complex has done to my face. Now, I just have to treat the scars, and I don't know what to do.
Price (paid by reviewer)
Where to find it
Back to Reviews
Home | About Us | Contact Us | Ask a Question
Copyright © 1999-2017 by Dr. G. Todorov / SmartSkinCare.com
Site Disclaimer | Copyright Certification